# SDR ASAA2017071521427

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,797 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 145A750252
- Condition: Cracked
- Location: Bs 727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL TRANSITION PANEL AT BS 727J IS CRACKED IN CORNER RECESS.  ACFT GROUNDED.  REMOVED DAMAGED SECTION OF THE TRANSITION PANEL BS 727H+10 - 767 IAW SRM 53-00-53-2R-6, FABRICATED A REPAIR AND SPLICE IAW SRM 53-00-53-2R-6. ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED REPAIR TRANSITION PANEL SECTION AND SPLICE IAW SRM 53-00-53-2R-6.
